Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The stability in $L_ p$ and $W^ 1_ p$ of the $L_ 2$-projection onto finite element function spaces
HTML articles powered by AMS MathViewer

by M. Crouzeix and V. Thomée PDF
Math. Comp. 48 (1987), 521-532 Request permission


The stability of the ${L_2}$-projection onto some standard finite element spaces ${V_h}$, considered as a map in ${L_p}$ and $W_p^1$, $1 \leqslant p \leqslant \infty$, is shown under weaker regularity requirements than quasi-uniformity of the triangulations underlying the definitions of the ${V_h}$.
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 521-532
  • MSC: Primary 41A15; Secondary 41A35, 65N10, 65N30
  • DOI:
  • MathSciNet review: 878688